Accurate numerical discretizations of non-conservative hyperbolic systems (bibtex)
by Fjordholm, U. S. and Mishra, S.
Reference:
U. S. Fjordholm and S. Mishra. Accurate numerical discretizations of non-conservative hyperbolic systems. M2AN, 46(1):187–206, 2012.
Bibtex Entry:
@article{FjoMis12,
	author = "Fjordholm, U. S. and Mishra, S.",
	doi = "10.1051/m2an/2011044",
	journal = "M2AN",
	number = "1",
	pages = "187–206",
	title = "{Accurate numerical discretizations of non-conservative hyperbolic systems}",
	volume = "46",
	year = "2012"
}
Powered by bibtexbrowser